# SDR AT9900705

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING TEST SEVERAL CABIN EMERGENCY LIGHTS DID NOT REMAIN ON.  REMOVED AND REPLACED BATTERY PACK IAW DC9 MM 33-51-03.
